Wyoming, 2012Winter Weather in Wyoming, November 10, 2012
November 10, 2012 · NWS CYS · 10 events in 2 counties and zones
A low pressure system moved across southern Wyoming and northern Colorado. A strong west to southwest upslope flow brought moderate to heavy snowfall to the Snowy and Sierra Madre mountains.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system moved across southern Wyoming and northern Colorado. A strong west to southwest upslope flow brought moderate to heavy snowfall to the Snowy and Sierra Madre mountains. Storm total snowfall accumulations of 6 to 12 inches were estimated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Nov 9, 10:56 PM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 9, 10:56 PM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 PM MST FRI NOV 9 2012
.AVIATION...06Z TAF ISSUANCE...FOG AND LOW CEILINGS OVER NEBRASKA
TAF SITES FOR TONIGHT INTO LATE SATURDAY MORNING. WIDESPREAD IFR
CIGS WILL OCCUR WITH POCKETS OF DENSE FOG. FOG WILL SLOWLY DISSIPATE
AFTER SUNRISE AND THROUGH SATURDAY MORNING. SNOW WILL SPREAD FROM
SOUTHCENTRAL INTO THE LARAMIE RANGE LATE TONIGHT. MOUNTAINS WILL
BE OBSCURED. AREAS OF SNOW ARE EXPECTED TO SPREAD ACROSS SOUTHEAST
WYOMING LATE SATURDAY MORNING AND INTO THE NEBRASKA PANHANDLE
SATURDAY AFTERNOON. PREDOMINATELY IFR TO MVFR CIGS SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 707 PM MST FRI NOV 9 2012/
UPDATE...
UPDATED GRIDS FOR LOW CEILINGS AND FOG OVER THE NEBRASKA HANDLE
TONIGHT. STATUS DECK CURRENTLY KNOCKING ON THE DOOR OF FAR EASTERN
PORTIONS OF THE FORECAST AREA AND ADVANCING WESTWARD. HRRR MODEL
SHOWING LOW CIGS PUSHING TO THE WYOMING BORDER LATE TONIGHT AND
NAM MODEL SOUNDINGS SUGGESTING THE SAME UNDER LIGHT SOUTHEAST
FLOW. COULD POSSIBLE SEE POCKETS OF DENSE FOG. LOW CIGS AND FOG
SHOULD BEGIN TO DISSIPATE FOLLOWING THE PASSAGE OF THE COLD FRONT.
WOULD NOT BE SURPRISED TO SEE PATCHY DRIZZLE MIXED IN WITH THE FOG.
FORTUNATELY TEMPERATURES WILL MAINLY STAY ABOVE FREEZING AND
SHOULD TEMPERATURES DIP SLIGHTLY BELOW FREEZING...ROAD
TEMPERATURES SHOULD BE WARM ENOUGH TONIGHT SUCH THAT FREEZING
DRIZZLE IS NOT A CONCERN.
AVIATION...00Z TAF ISSUANCE...UPDATE...
ADDED FOG AND LOW CEILINGS TO NEBRASKA TAF SITE FOR TONIGHT INTO
LATE SATURDAY MORNING. STRATUS DECK OVER SOUTHWEST SD AND CENTRAL
NE IS MOVING WESTWARD AND WILL AFFECT MUCH OF THE NEBRASKA
PANHANDLE TONIGHT. WIDESPREAD IFR CIGS WILL OCCUR WITHIN THIS
STATUS DECK WITH POCKETS OF DENSE FOG POSSIBLE.
SNOW WILL FORM OVER SOUTHCENTRAL WYOMING THIS EVENING AND SPREAD
INTO THE LARAMIE RANGE LATE TONIGHT. MOUNTAINS WILL BECOME
OBSCURED. AREAS OF SNOW ARE EXPECTED TO SPREAD ACROSS SOUTHEAST
WYOMING LATE SATURDAY MORNING AND INTO THE NEBRASKA PANHANDLE
SATURDAY AFTERNOON. PREDOMINATELY IFR TO MVFR CIGS SATURDAY BUT
SKIES.
PREV DISCUSSION... /ISSUED 442 PM MST FRI NOV 9 2012/
AVIATION...00Z TAFS. SURFACE LOW PRESSURE WILL MOVE SOUTHEAST
AND DEVELOP NEAR CHEYENNE BY 12Z SATURDAY WITH A COLD FRONT MOVING
TO AN ALLIANCE TO CHEYENNE LINE. SCATTERED TO NUMEROUS SNOW SHOWERS
DEVELOPING OVERNIGHT WEST OF INTERSTATE 25...PRODUCING MVFR AND
IFR AND MOUNTAIN OBSCUREMENT...VFR EAST OF A DOUGLAS TO LARAMIE
LINE. SURFACE LOW FROM EASTERN SOUTH DAKOTA TO LINCOLN NEBRASKA
BY 00Z SUNDAY WITH A COLD FRONT HAVING MOVED ACROSS TAF SITES.
AFTER 12Z SATURDAY...NORTH TO NORTHWEST WINDS GUSTING UP TO 35
KNOTS ALONG WITH SCATTERED TO NUMEROUS SNOW SHOWERS PRODUCING
IFR AND MVFR AND MOUNTAIN OBSCURATION IN THE WAKE OF THE COLD
FRONT. RUBIN
PREV DISCUSSION... /ISSUED 403 PM MST FRI NOV 9 2012/
SHORT TERM...TONIGHT THROUGH SUNDAY...
STRONG SOUTHERLY WINDS ARE STILL GUSTING AS HIGH AS 50 MPH OVER
PARTS OF CARBON COUNTY EARLY THIS AFTERNOON. WILL CONTINUE THE
HIGH WIND WARNING FOR THAT PART OF THE CWA UNTIL 01Z.
THE REST OF THE FORECAST WILL CONTINUE TO BE DOMINATED BY THE
WELL ADVERTISED STORM SYSTEM CURRENTLY OVER THE PACIFIC NORTHWEST.
THE FEATURE MOVES QUICKLY EAST THROUGH SUNDAY AND BY 00Z MONDAY
WILL BE OVER THE PLAINS. MOST OF THE ENERGY WILL TRACK ACROSS
THE NORTHERN ROCKIES AND NORTHERN PLAINS ASSOCIATED WITH THE
BROAD CLOSED LOW. IN THE SOUTHERN PORTION OF THE TROUGH...A
300 MB JET WILL NOSE INTO THE AREA ON SATURDAY. CURRENTLY...
MODERATE SNOWFALL RATES WERE OCCURRING OVER PARTS OF NORTHERN
UTAH AND FAR WESTERN WYOMING DUE TO THE LOCATION OF THAT 300 MB
JET. ALSO MOVING OVER THE CWA WILL BE AN AREA OF MID LEVEL
CONVERGENCE ON SATURDAY AND SATURDAY EVENING. STRONG COLD AIR
ADVECTION WILL OCCUR OVER THE CWA SATURDAY AS THE TROUGH
APPROACHES AND PASSES. COLD SURFACE AIR WAS MOVING THROUGH
NORTHERN WYOMING EARLY THIS AFTERNOON. THE COLD FRONT WILL
CONTINUE TO SLOWLY MOVE SOUTH AND ACROSS THE CWA LATER TONIGHT AND
SATURDAY MORNING.
THE RESULT WILL BE COLDER TEMPERATURES OVER THE CWA THROUGH SUNDAY
AS WELL AS SNOW. THE MORE SIGNIFICANT SNOWFALL WILL OCCUR OVER
THE MOUNTAINS LATE TONIGHT THROUGH SATURDAY NIGHT. OVER THE LOWER
ELEVATIONS IT APPEARS THAT THERE WILL BE A PERIOD OF SIGNIFICANT
SNOW SATURDAY AND EARLY SATURDAY NIGHT AS THE MORE FAVORABLE
DYNAMICS MOVE EAST ACROSS THE CWA. GARCIA METHOD SHOWS THE
POSSIBILITY OF SNOWFALL RATES OF UP TO AN INCH PER HOUR FOR A FEW
HOURS DURING THAT TIME. THEN DRIER AND COLDER AIR MOVES OVER THE
CWA SATURDAY NIGHT ALONG WITH A MORE WESTERLY WIND ALOFT TO REDUCE
THE SNOWFALL RATES. THE SNOWY AND SIERRA MADRE RANGE WILL RECEIVE
BETWEEN 6 AND 10 INCHES OF SNOW...WITH 1 TO 3 INCHES OVER THE REST
OF THE CWA...ESPECIALLY SOUTHERN PARTS. WILL CONTINUE THE
PREVIOUSLY ISSUED WINTER WEATHER ADVISORY FOR THE MOUNTAINS. THE
SNOWFALL WILL BE FOCUSED ON THE WEST PART OF THE CWA FROM
OROGRAPHICS LATER SATURDAY NIGHT AND SUNDAY. IN ADDITION...
NORTHWEST SURFACE WINDS INCREASE BY SUNDAY WITH GUSTS AS HIGH AS 40
MPH MAINLY ALONG AND WEST OF THE LARAMIE RANGE.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.
SUNDAY NIGHT...THE WEEKEND STORM SYSTEM WILL BE MOVING AWAY FROM THE
REGION INTO THE CENTRAL PLAINS STATES...THUS DRY IN OUR COUNTIES DUE
TO DOWNWARD MOTION AND DECREASING LOW AND MID LEVEL MOISTURE.
SURFACE WINDS WILL INCREASE MARKEDLY WEST OF INTERSTATE 25 AS THE
SURFACE GRADIENT STRENGTHENS...THUS PRODUCING BLOWING SNOW ACROSS
CARBON...ALBANY AND CONVERSE COUNTIES AND OVER WESTERN LARAMIE AND
PLATTE COUNTIES.
MONDAY...FLOW ALOFT BACKS TO NORTHWEST INDUCING SURFACE LEE TROUGH
TO DEVELOP...AND THUS PRODUCING A WARMING TREND WITH MAXIMA IN THE
30S TO LOWER 40S...DESPITE SOME MIDDLE AND HIGH CLOUD OPACITY.
TUESDAY...ZONAL...WEST TO EAST FLOW...ALOFT ENSUES...AIDING EVEN
MORE IN A WARMING TREND DUE TO BETTER KATABATIC WARMING OF THE LOW
LEVELS DUE TO DOWNSLOPING. TEMPERATURES WILL AS USUAL BE HIGHLY
DEPENDENT ON OPACITY OF MIDDLE AND HIGH CLOUDS IN THE FAST WESTERLY
FLOW ALOFT. MIDDLE AND HIGH CLOUD OPACITY IS KEY FOR TEMPERATURE
FORECASTING...ESPECIALLY OVER AND NEAR THE MOUNTAINS.
WEDNESDAY...UNUSUALLY HIGH HEIGHTS ALOFT...WITH 500 MB HEIGHTS NEAR
5670 METERS...AND LOW AMPLITUDE SHORTWAVE RIDGING ALOFT WILL
CONTINUE THE SLOW WARMING TREND. IT APPEARS THE MORE OPAQUE MIDDLE
AND HIGH CLOUDS WILL STREAM ACROSS NORTHERN WYOMING OVER THE DIRTY
RIDGE CENTERED OVER IDAHO AND NORTHWEST WYOMING...WITH SOME OF THESE
MORE OPAQUE MIDDLE AND HIGH CLOUDS NORTH OF A RAWLINS TO SCOTTSBLUFF
LINE.
THURSDAY...NEXT NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT APPROACHES
FROM UTAH AND COLORADO...SPREADING MIDDLE AND HIGH CLOUDS
NORTHEAST ACROSS OUR COUNTIES...THUS SLIGHTLY COOLER.
FRIDAY...THE SHORTWAVE TROUGH ALOFT MOVES ACROSS SOUTH DAKOTA AND
NEBRASKA...THUS THE SUBSIDENT SECTOR ACROSS OUR COUNTIES WILL KEEP
IT DRY...ASIDE FROM ISOLATED OROGRAPHIC SHOWERS OVER THE SNOWY AND
SIERRA MADRES IN MOIST NORTHWEST FLOW ALOFT.
AVIATION...18Z TAF ISSUANCE...
THROUGH 01Z...STRONG SOUTHWEST WINDS SUSTAINED NEAR 40 KNOTS
GUSTING TO 50 KNOTS AT RAWLINS. THROUGH 00Z...VFR WITH SURFACE LOW
STRENGTHENING ACROSS WESTERN WYOMING NEAR THERMOPOLIS...PRODUCING
INCREASING SOUTH AND SOUTHEAST WINDS ACROSS TAF SITES. AFTER 00Z...
SURFACE LOW DEVELOPING FROM NORTHEAST COLORADO TO NORTH CENTRAL
NEBRASKA WITH A COLD FRONT MOVING EASTWARD AND STRETCHING FROM
CHADRON TO FORT COLLINS BY 12Z SATURDAY.
AFTER 04Z...SCATTERED SNOW SHOWERS AND AREAS OF FOG AT RAWLINS
PRODUCING IFR AND MVFR AND MOUNTAIN OBSCUREMENT. VFR ELSEWHERE.
AFTER 15Z...WINDS BECOMING NORTH AND NORTHWEST AFTER COLD FRONTAL
PASSAGE AND INCREASING WITH WINDS GUSTING TO 30 KNOTS. SCATTERED
SHOW SHOWERS PRODUCING MVFR AT RAWLINS TAF WITH VFR AT OTHER
SITES.
FIRE WEATHER...
GUSTY SOUTHERLY SURFACE WINDS WILL CONTINUE OVER THE WEST PART OF
THE CWA THROUGH SUNSET. THEN FIRE WEATHER CONCERNS WILL BE MINIMAL
THROUGH MONDAY. A STORM SYSTEM WILL MOVE ACROSS THE REGION...
BRINGING COLDER TEMPERATURES AND A GOOD CHANCE OF SNOW THROUGH THAT
TIME. DRIER...WARMER AND BREEZY WEATHER WILL RETURN TO THE REGION
TUESDAY THROUGH THE END OF NEXT WEEK. TEMPERATURES AT THIS TIME
ARE NOT EXPECTED TO BE AS WARM AS RECENT DAYS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL MIDNIGHT SUNDAY FOR WYZ112-WYZ114.
NE...NONE.
&&
UPDATE...LIEBL
SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM...RUBIN
AVIATION...LIEBL
Hazardous weather outlook, Nov 9, 7:14 PM MST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MST FRI NOV 9 2012
WYZ101>119-101245-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
714 PM MST FRI NOV 9 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SNOW WILL DEVELOP OVER SOUTH CENTRAL PORTIONS OF WYOMING TONIGHT.
SNOW ACCUMULATIONS TONIGHT WILL GENERALLY BE AROUND 1 INCH WITH
SEVERAL INCHES EXPECTED IN THE SNOWY AND SIERRA MADRE MOUNTAINS.
A SNOW ADVISORY IS IN EFFECT TONIGHT THROUGH SATURDAY FOR THE
MOUNTAINS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA EARLY SATURDAY
BRINGING MUCH COLDER TEMPERATURES...SNOWFALL AND WINDY
CONDITIONS. LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE WITH
THIS STORM SYSTEM...MOST OF WHICH WILL FALL DURING THE AFTERNOON
AND EVENING HOURS ON SATURDAY. HIGH TEMPERATURES WILL ONLY REACH
THE 20S AT MOST LOCATIONS ON SUNDAY WITH LOW TEMPERATURES FALLING
INTO THE SINGLE DIGITS TO NEAR ZERO FOR AREAS WEST OF THE LARAMIE
RANGE ON SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-101245-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
714 PM MST FRI NOV 9 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
FOG WILL DEVELOP ACROSS MUCH OF THE NEBRASKA PANHANDLE TONIGHT.
THE FOG COULD BECOME DENSE AT TIMES...MAKING FOR POOR TRAVEL
CONDITIONS. FOG WILL DISSIPATE THROUGH LATE SATURDAY MORNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA SATURDAY MORNING
WITH MUCH COLDER TEMPERATURES...SNOWFALL AND WINDY CONDITIONS.
LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE WITH THIS STORM
SYSTEM...MOST OF WHICH WILL FALL SATURDAY AFTERNOON AND EVENING.
HIGH TEMPERATURES WILL ONLY REACH THE 20S AT MOST LOCATIONS ON
SUNDAY WITH LOW TEMPERATURES FALLING INTO THE SINGLE DIGITS SUNDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WEILAND/LIEBL
In the hours before
Special weather statement, Nov 9, 9:34 PM MST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MST FRI NOV 9 2012
NEZ002-003-019>021-054-055-095-096-100600-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
934 PM MST FRI NOV 9 2012
AREAS OF FOG AND LOCALLY DENSE FOG WILL SPREAD ACROSS THE WESTERN
NEBRASKA PANHANDLE TONIGHT. VISIBILITIES MAY BE REDUCED TO 1/4
MILE AT TIMES. AS OF 930 PM MST...FOG EXTENDED FROM AROUND CHADRON
TO ALLIANCE TO NEAR SIDNEY. THE FOG IS EXPECTED TO SPREAD WEST TO
THE WYOMING BORDER TOWARDS MIDNIGHT. FOG WILL REMAIN ACROSS THE
AREA THROUGH MUCH OF SATURDAY MORNING BEFORE DISSIPATING.
MOTORISTS TRAVELING ACROSS THIS AREA THIS MORNING SHOULD AND USE
LOW BEAM HEADLAMPS AND ALLOW PLENTY OF EXTRA TIME TO REACH THEIR
DESTINATION.
LIEBL
Special weather statement, Nov 9, 11:01 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 PM MST FRI NOV 9 2012
NEZ002-003-019>021-054-055-095-096-101100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
1101 PM MST FRI NOV 9 2012
AREAS OF FOG AND LOCALLY DENSE FOG WILL PERSIST ACROSS THE
NEBRASKA PANHANDLE TONIGHT. VISIBILITIES MAY BE REDUCED TO 1/4
MILE AT TIMES. FOG WILL REMAIN ACROSS THE AREA THROUGH MUCH OF
SATURDAY MORNING BEFORE DISSIPATING. MOTORISTS TRAVELING ACROSS
THIS AREA THIS MORNING SHOULD AND USE LOW BEAM HEADLAMPS AND ALLOW
PLENTY OF EXTRA TIME TO REACH THEIR DESTINATION.
LIEBL
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Sage Creek SNOTEL site (elevation 7850 ft) estimated eight inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Battle Mountain SNOTEL site (elevation 7440 ft) estimated six inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Sandstone Ranger Station SNOTEL site (elevation 8150 ft) estimated eight inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Old Battle SNOTEL site (elevation 10000 ft) estimated seven inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Webber Springs SNOTEL site (elevation 9250 ft) estimated seven inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Whiskey Park SNOTEL site (elevation 8950 ft) estimated seven inches of snow.
Winter Weather, Sierra Madre Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Sierra Madre Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.695, -106.931 (the zone’s center; the record gives no point)
The Blackhall Mountain SNOTEL site (elevation 9820 ft) estimated ten inches of snow.
Winter Weather, Snowy Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The North French Creek SNOTEL (elevation 10130 ft) estimated six inches of snow.
Winter Weather, Snowy Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Sand Lake SNOTEL site (elevation 10050 ft) estimated six inches of snow.
Winter Weather, Snowy Range
- When
- November 10, 12:00 AM MST to 7:00 PM MST
- Where
- Snowy Range forecast zone
- Reported by
- SNOTEL
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Divide Peak SNOTEL site (elevation 8880 ft) estimated 12 inches of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Minnesota, November 10, 2012$906,000 · EF0 · 13 events
- Heavy Snow and High Wind in New Mexico, November 10 to 11, 201265 kt wind · 34 events
- Hail and Damaging Wind in Nebraska, November 10, 2012$35,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in Kansas, November 10 to 11, 2012$11,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Kansas, November 10, 20121 in hail · 20 events
- High Wind in Oklahoma, November 10, 2012$2,000 · 58 kt wind · 13 events
- Hail in Illinois, November 10 to 11, 20121.5 in hail · 12 events
- Wildfire in Georgia, November 10 to 12, 2012$14,000 · 4 events
- Winter Storm in North Dakota, November 10 to 11, 20129 events
- High Wind in Kansas, November 10, 201262 kt wind · 7 events
- High Wind in Kansas, November 10, 201257 kt wind · 7 events
- Winter Weather in Colorado, November 10 to 11, 20126 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 412658, 412659, 412660, 412661, 412662, 412665, 412668, 412669, 412670, 412671.